MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Catalog Number 762165
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported after thawing the paxgene® blood rna tube, there was tube breakage and subsequent sample leakage on eight (8) devices.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
Investigation summary bd had not received samples or photos for evaluation.Retention samples are not available for inspection because lot number 1336872 expired on 31-august-2023.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode damaged tube.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20528119
Report Number9617032-2024-01695
Device Sequence Number9171192
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)211202(17)230831(10)1336872
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number762165
Device Lot Number1336872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown